| Model Number |
MMT-7020A |
| Medical Device Problem Codes |
Fracture (1260); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Blood Loss (2597); Foreign Body In Patient (2687)
| Date of Event |
07/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the sensor piece was broken in the stomach.The customer stated that the sensor was not staying in and the tape was not sticking.The customer declined troubleshooting for blood at the site, for the needle broke, and for tape not sticking.No harm requiring medical intervention was reported.The sensor will not be returned for analysis.